# SDR UPS05844111

- Difficulty date: February 15, 2005
- Submitted: March 16, 2005
- Operation: Air carrier
- Aircraft: N805UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46117
- Aircraft time: 77,103 hours, 27,016 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 LONG 14L CRACKED NEAR STA 1760.  REMOVED LONG SECTION FROM 1746-1766.  REMOVED SHEAR TIE AT 1757.  FABRICATED REPLACEMENT LONG SECT FROM EXTRUSION S1616757, 2 SPLICE STRAPS (SHT7075-T6 .080), REPAIR SPLICE (S2645716 EXTRUSION) ON SERVICE ORDER 7034945 & INSTALLED ALL PARTS REF DWG DC8-53B-009, SRM 53-2-2 FIG 10, 51-1-21, 51-1-20D, 51-1-8, NDTSPM06-10-01.001, DPS4.707.
